Muscle weakness from IVIG? Probably not.
[QUOTE=Dawn Kevies mom]… Regarding the imunosuppressants and measuring weakness compared to ivig or overall benefit of the drug. I think any of that data would be skewed, in that imunosuppressants have a labeled side effect of muscle weakness, …[/QUOTE]
[QUOTE=Lori222]… I never knew that muscle weakness was a side effect of the ivig—…[/QUOTE]
I understand the meaning, as used above, to be that immunosuppressants, things like prednisolone, ciclosporin (cyclosporine), tacrolimus, and cytotoxic agents (azathioprine, chlorambucil, cyclophosphamide, methotrexate) [B][U]not IVIG[/U][/B] may cause muscle weakness.
On the other hand, I believe Dr. Dyck’s comment ([I]”In adjusting immunotherapy to response…”)[/I] in this case, at least, refers only to his comparison of Plasmapheresis (PE) to IVIG, both of which are immune system therapies.
Oh, shucks, I better go read it again.
Thanks everyone for your kind words. I’m blessed to have the time for this new hobby!